Indications:
Relieves symptoms of headache and toothache.

Composition:
Paracetamol 650 mg, Caffeine 50 mg

Directions for Use:
Children:
6–12 years: ½–1 caplet, 3–4 times daily
Adults: 1 caplet, 3–4 times daily
Or as directed by a doctor.

Warnings & Precautions:
– If pain does not subside after 5 days, contact a doctor at the nearest healthcare facility immediately.
– Use in patients who consume alcohol may increase the risk of liver damage.
– Use with caution in patients with kidney disease.

Contraindications:
Patients with severe liver impairment.
Patients hypersensitive to this medicine.

Side Effects:
High doses and long-term use cause liver damage.
Hypersensitivity reactions.

Storage:
Store below 30°C and protect from light.

Packaging:
– Sachet @ 1 strip @ 10 caplets
– Box, 10 strips @ 10 caplets
Reg. No.: DBL9917108904A1

Category:

Reviews

There are no reviews yet.

Be the first to review “Holimol”

Your email address will not be published. Required fields are marked *